Universidad Complutense de Madrid
E-Prints Complutense

Homogenization of the p-Laplacian with nonlinear boundary condition on critical size particles: Identifying the strange term for the some non smooth and multivalued operators

Impacto

Downloads

Downloads per month over past year

Díaz Díaz, Jesús Ildefonso and Gómez de Castro, Ana Inés and Podol’skii, A. V. and Shaposhnikova, T.A. (2016) Homogenization of the p-Laplacian with nonlinear boundary condition on critical size particles: Identifying the strange term for the some non smooth and multivalued operators. Doklady Mathematics, 94 (1). pp. 387-392. ISSN 10645624

[img] PDF
Restringido a Repository staff only

223kB

Official URL: http://link.springer.com/article/10.1134/S1064562416040098


URLURL Type
http://link.springer.com/Publisher


Abstract

We extend previous papers in the literature concerning the homogenization of Robin type boundary conditions for quasilinear equations, in the case of microscopic obstacles of critical size: here we consider nonlinear boundary conditions involving some maximal monotone graphs which may correspond to discontinuous or non-Lipschitz functions arising in some catalysis problems.


Item Type:Article
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:39372
Deposited On:10 Oct 2016 12:25
Last Modified:12 Dec 2018 15:06

Origin of downloads

Repository Staff Only: item control page